# SDR ASOA20161105207

- Difficulty date: November 5, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 33,700 hours, 24,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FLOORBEAM ANGLE CORRODED BEYOND LIMITS AT FS 280.  REMOVED AND REPLACED FLOOBEAM ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-25-16-001-001-A01.
